Angelika_23 Posted September 6, 2007 Report Share Posted September 6, 2007 Hello All,I am really having a problem keeping my emotions under control today. Just to give you the background, I was put on Effexor last week or so, a small taper dose, and started having chest pains. I stopped taking it, (I had only been taking it for 4 days) and the chest pains went away. I had other symptoms for a couple days after I went off it, but those are gone now too.I called the Neuro, told her what had happened, that I had gone to the ER, and that I was off the Effexor. She *seemed* to listen.I got a voicemail from her today, telling me that they want to do a neuro-psych eval and that (get this) I am to "increase my Effexor from the taper (half) dose to TWO 75 mg tabs each morning." I am so mad! Didn't they even listen? Do they WANT me to have chest pains? If that tiny taper dose sends me to the ER, I can only imagine what 4 times that dose would do...Why do I have to have a neuro-psych eval? I feel like she thinks I am nuts...Well, at least they are still referring me to the Mayo Clinic. I am still waiting to see if my insurance approves it and when it will be.Sorry for the rant Angela Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.